Our expert says:
Not all antidepressants stimulate the appetite. You may need to discuss this with the treating dr and ask him/her if the type of antidepressant can't be changed. On the other hand, depression can depress the appetite severely, so now that you are no longer depressed your normal appetite may have emerged. There are no so-called appetite depressants that can be classed as 'safe' because they can all cause side-effects. It would be potentially dangerous to take appetite depressants esp the ones that contain ephedrine, pseudo-epinephrine or synephrine together with antidepressants. These products can dependence, addiction, tremors, insomnia, palpitations, irritability, psychotic reactions, etc. These products have been banned in many countries because of their negative side-effects, which include addiction and dependence. Rather use a balanced, low-fat diet and regular exercise to lose or control weight.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.